# SDR AALA201711309012

- Difficulty date: November 21, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD MAIN CABIN LEFT FLOOR DOUBLER BETWEEN FRAMES 13 AND 16, BETWEEN Y=-3 AND 09 AND Y=-400E190.  REPAIRED IAW 53-00-00-3.
